My acne is getting worse

Patient

Q: I am 15 years old and I have acne. Recently, I went to Bangkok and I visited a dermatologist there. She said it was due to hormones and prescribed me clindamycin 1 percent solution to apply twice daily and epiduo gel, to be applied once before bedtime. She also prescribed me antibiotics and Cetaphil's oil-contol foam. I have been using them for 10-12 days now and my skin is very dry ( I used to have very oily skin), I'm getting more pimples and my face stings when I apply the lotion and gel. I am seeing no improvement. Should I continue with themedicationns or should I stop before my skin gets worse.

Symptoms:  My skin is peeling, and my face is extremely dry. my skin stings/burns when I apply the gel and lotion.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews